MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235350-28
Health Effect - Clinical Codes Cardiac Arrest (1762); Perforation (2001)
Date of Event 07/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.The reported patient effects of cardiac arrest and perforation, as listed in the absorb gt1, electronic instructions for use (ifu), is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the ifu states: the absorb gt1 bvs is a temporary scaffold indicated for improving coronary luminal diameter that will eventually resorb and potentially facilitate normalization of vessel function in patients with ischemic heart disease due to de novo native coronary artery lesions.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and the treatment appears to be related to the circumstances of the procedure.
 
Event or Problem Description
It was reported that the procedure was to treat a saphenous vein graft.A 3.5 x 28 mm absorb gt1 scaffold was deployed at 14 atmospheres; however, angiography revealed a perforation.Two graftmaster covered stents (3.5 x 18 mm and 3.5 x 26 mm) were successfully used to seal the perforation.The patient had to have blood transfusions, received cardiopulmonary resuscitation (cpr) and was put on an intra-aortic balloon pump.There was a clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5857065
Report Number2024168-2016-05258
Device Sequence Number10973280
Product Code PNY
UDI-Device Identifier08717648213144
UDI-Public(01)08717648213144(17)170518(10)6051961
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2017
Device Catalogue Number1235350-28
Device Lot Number6051961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2016
Initial Report FDA Received Date08/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age76 YR
Patient Weight85